Rocky Mountain Journal of Mathematics

Degrees of Closed Curves in the Plane

Marko Kranjc

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 951-978.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072535

Digital Object Identifier
doi:10.1216/rmjm/1181072535

Mathematical Reviews number (MathSciNet)
MR1245458

Zentralblatt MATH identifier
0814.57008

Subjects
Primary: 57N05: Topology of $E^2$ , 2-manifolds

Citation

Kranjc, Marko. Degrees of Closed Curves in the Plane. Rocky Mountain J. Math. 23 (1993), no. 3, 951--978. doi:10.1216/rmjm/1181072535. https://projecteuclid.org/euclid.rmjm/1181072535


Export citation

References

  • W. Chinn and N. Steenrod, First concepts of topology, Random House, New York, 1966.
  • E. Hille, Analytic function theory, Vol. II, Ginn & Co., Lexington, MA, 1962.
  • E. Moise, Geometric topology in dimensions $2$ and $3$, Graduate Texts in Mathematics, Springer-Verlag, 1977.
  • I. Rosenholtz, A topological mean value theorem for the plane, to appear.
  • H. Whitney, On regular closed curves in the plane, Comp. Math. 4 (1937), 276-284.